I had sex like the 31st of August and took plan b because of precum and then the 2nd of September we had a slip and I took it again. I got a light period mixed with brown discharge on the 6th,7th,8th and 9th. I don't think it was my period tho because it was lighter than usual(usually it is heavy) but it did bleed enough on the 7th and 8th to fill a slim tampon. I was suppose to get my period on the 14th and now it is 21st and I don't know what to do? Is this normal? Please help.
I am in the same situation, but I only took plan B once, my last period was August 13 and it is now Sept 22.. Honestly wait it out or visit your doctor, I'm visiting mine on Oct 5th.. I also took a HPT and it was negative, which calmed me down. Dont worry it will come!!! you took plan b and it really messes our bodies up. I was told its normal to miss one month as our bodies restart the cycle again.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2015 • 1 answer
Posted 25 Jul 2015 • 1 answer
Posted 14 Mar 2017 • 1 answer
Posted 15 Jun 2017 • 1 answer
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Posted 1 Aug 2017 • 2 answers